# SDR CA010105010

- Difficulty date: January 3, 2001
- Submitted: January 8, 2001
- Operation: General aviation
- Make and model: Airbus A310-304
- Engine: Ge CF680C2*
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Engine
- Component: Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C 212, DEC 17/2000, FLT 92577, YQM, LOG SEQUENCE 0292319. DURING CLIMB, MAIN DECK (FWD AND MID) SMOKE WARNING OCCURRED. SMELL AND SMOKE AND MIST WAS DETECTED IN COCKPIT. FIRE BOTTLES WERE DISCHARGED AND AIRCRAFT RETURNED TO YMQ. AFTER CREW DEBRIEF, MIST AND ODOR WAS ATTRIBUTED TO INGESTION OF GLYCOL INTO PNEUMATIC SYSTEM DURING DEICE IN YMQ. FIRE BOTTLES WERE REPLACED AS PER WORK CARDS 26-210-005, AND 26-130-103. AIRCRAFT SERVICEABLE.
